# SDR QMLA2013111413167

- Difficulty date: November 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N581AM
- Make and model: Snias AS350B2
- Aircraft serial: 4438
- Aircraft time: 2,207 hours, 8,080 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,766 hours, 15,656 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 0301027300
- Condition: Cracked
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT WHILE ON A SCENE STANDBY, THE ENG OIL PRESS LIGHT ILLUMINATED WITH CORRESPONDING OIL PRESS GAGE INDICATION OF ABOUT 1.2 BAR.  WE ANNOUNCED A PRECAUTIONARY LANDING, SIMULTANEOUSLY COMMENCED AN IMMEDIATE POWER ON LANDING, TOUCHING DOWN APPROXIMATELY 2 MINUTES FROM INITIAL INDICATIONS.  ENG WAS SHUT DOWN FROM IDLE AFTER ABOUT 20 SECONDS DUE TO SMOKE BILLOWING FROM THE ENG EXHAUST.  DURING THE ENTIRE PROCESS, NO ADDITIONAL ENG INDICATIONS OR NOISES WERE NOTED.  MINIMUM OIL PRESS OR OIL TEMP INDICATIONS WERE NOT NOTED ON THE GND DUE TO THE RAPID SHUTDOWN.  LANDING WAS NORMAL IN A LARGE CUT GRASS FIELD WITH NO DAMAGE TO THE AIRCRAFT OR INJURY TO THE CREW.  THE SMOKE SOON DISSIPATED AFTER SHUTDOWN & THERE WAS NO EXTERNAL FIRE.  ONCE MX ARRIVED ON SCENE WE IDENTIFIED A BROKEN STAINLESS STEEL P2 AIRLINE BETWEEN THE ENG CASING & THE MO5.  THIS P2 LINE HAS SINCE BEEN REPLACED & THE ACFT HAS BEEN RETURNED TO SERVICE.
